I have always drank wine on the weekends now I am blacking out and depressed for a week after. Crying feeling insecure untrusing of my husband.
23 May 2011
Sounds to me like you need to talk to the prescribing doctor. While drinking alcohol can cause depression to worsen, it shouldn't be causing you to black out unless of course you are drinking too much. Since the depression is not under control, you may need a dosage adjustment or to try another antidepressant.
Have you considered talk therapy along with the medication? Trust issues such as you mention respond well to talk therapy.
We are here for you if you need to discuss issues further,
16 Jun 2013
I learned the hard way that alcohol and wellbutrin DO NOT MIX! Instead of a glass of wine, take a jog or some form of exercise to release those oodles of feel good chemicals in your brain. Plus, it gives u a sense of accomplishment and I know for me, my self esteem sky rockets after a workout.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son has been on Wellbutrin for about 3 months taking 150 mg twice per day.
1 answer • 30 Aug 2009
is there a difference between wellbutrin and wellbutrin xl. just the fact that wellbutrin xl u take once a day and wellbutrin you take a few times a ...
4 answers • 16 Jul 2010
I have been on Wellbutrin XL 300 for the last 2 months. I have got a spinning sensation in my head,?
... nausea, off balance, it is worse with head movements. At times my hands are shaking. I feel terrible. Can it be the Wellbutrin? I stopped with ...
3 answers • 19 Jun 2013
Wellbutrin 150 once a day has caused me to only be more depressed. Twice a day causes panic attacks. What should I do. Used to take Prozac, would ...
3 answers • 25 Sep 2014
Can alcohol be consumed when taking Ranitidine 2 times a day - glass of wine with dinner. Thank you?
I have just been prescribed ranitidine, 150 mg, 2 times a day, plus Gaviscon 2 times day, for Barrett's esoplagus. I enjoy a glass of wine with ...
1 answer • 2 Jan 2015